# SDR YENA2022051600469

- Difficulty date: May 14, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 5,494 hours, 1,690 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1759, JFK-KIN. 'AT APPLICATION OF T.O POWER STRONG DIRTY SOCK ODOR IN FLT DECK THIS CONTINUED INTO THE CLIMB PHASE AND IT DISSIPATED OVER ABOUT 10 MINUTES. REASSURED DURING DESCENT ISOLATED PACK 1 CREW ODOR FORM COMPLETED (PACKS).' (SUPPLEMENTAL TO FOLLOW)
